MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ ENTERIC VIRAL PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ ENTERIC VIRAL PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Catalog Number 443985
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device type: pch.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ enteric viral panel, a false negative norovirus patient result was obtained.Sample was repeated on genexpert and biofire and was norovirus positive.There was no report of patient impact.
 
Event or Problem Description
Report 2 of 2: it was reported that during use of bd max¿ enteric viral panel, a false negative norovirus patient result was obtained.Sample was repeated on genexpert and biofire and was norovirus positive.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for two discrepant results for norovirus (nov) target when using the bd max¿ enteric viral panel assay (ref.(b)(4)) from lot 5029108 was performed by the review of manufacturing records and the complaint¿s history review.The review of quality control records of bd max¿ enteric viral panel assay lot 5029108 revealed no anomalies that could explain the customer¿s discrepant results.Retain material of bd max¿ enteric viral panel from lot 5029108 was tested and no anomalies that could explain the customer¿s discrepant results.Despite multiple attempts made to receive information, no data was available for the investigation.Without data, bd is unable to identify the cause of the customer issue.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max¿ enteric viral panel assay lot 5029108.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action since no trend was identified.

Brand Name
BD MAX¿ ENTERIC VIRAL PANEL
Common Device Name
GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23842885
Report Number3007420875-2025-00270
Device Sequence Number9835828
Product Code OOI
UDI-Device Identifier00382904439859
UDI-Public(01)00382904439859(17)260627(10)5029108
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K220607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/27/2026
Device Catalogue Number443985
Device Lot Number5029108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown